Adaptive Nonconforming Finite Element Approximation of Eigenvalue Clusters

D. Gallistl

    Research output: Contribution to journalArticleAcademicpeer-review

    7 Citations (Scopus)
    44 Downloads (Pure)

    Abstract

    This paper analyses an adaptive nonconforming finite element method for eigenvalue clusters of self-adjoint operators and proves optimal convergence rates (with respect to the concept of nonlinear approximation classes) for the approximation of the invariant subspace spanned by the eigenfunctions of the eigenvalue cluster. Applications include eigenvalues of the Laplacian and of the Stokes system.
    Original languageEnglish
    Pages (from-to)509-535
    Number of pages27
    JournalComputational Methods in Applied Mathematics
    Volume14
    Issue number4
    DOIs
    Publication statusPublished - 2014

    Fingerprint Dive into the research topics of 'Adaptive Nonconforming Finite Element Approximation of Eigenvalue Clusters'. Together they form a unique fingerprint.

  • Cite this